# SDR ASAA0470001

- Difficulty date: February 23, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8100022601
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND FLOOR TRACK LIGHT INOPERATIVE AT ROW 15C.  REPLACED BATTERY PACK, OPS CHECKED GOOD.  (M)
